# SDR 97ZZZX1030

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1812C
- Make and model: Cndair CL6002B16
- Aircraft serial: 5010
- System (JASC): 3234 · Landing Gear Selector
- Part: Control
- Part number: 600509677
- Condition: Binding
- Location: Mlg
- Part time: 4,494 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT EXPERIENCED:  UNABLE TO RAISE LANDING GEAR HANDLE TO UP POSITION.  TELESCOPING FUNCTION BINDING.
